MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT OTW PTA; CATHETER, PTA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT OTW PTA; CATHETER, PTA, CUTTING/SCORING
Model Number 2092-6040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient's dob or age at time of event, gender, weight, ethnicity, and race are unknown.This information was not available from the facility.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.(b)(6).The angiosculpt device was returned for evaluation.Visual inspection found an inverted distal balloon, a misaligned scoring element, and multiple kinks on the transition tubing.During functional testing, using an indeflator filled with green color dye water, the balloon was inflated at 8 atm and a pinhole leak was observed at the distal portion of the balloon.The ifu warns at least 99.9% of the balloons (with a 95% confidence level) will not burst at or below the rbp.
 
Event or Problem Description
The angiosculpt device was used to treat a peripheral lesion.During the third inflation from 8 atm to 14 atm, the balloon ruptured.The procedure was completed with a new angiosculpt device.No patient injury reported.This product problem is being submitted conservatively because the balloon ruptured at rbp.
 
Additional Manufacturer Narrative
The patient's dob or age at time of event, gender, weight, ethnicity, and race are unknown.This information was not available from the facility.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Foreign - (b)(6).The angiosculpt device was returned for evaluation.Visual inspection found an inverted distal balloon, a misaligned scoring element, and multiple kinks on the transition tubing.During functional testing, using an indeflator filled with green color dye water, the balloon was inflated at 8 atm and a pinhole leak was observed at the distal portion of the balloon.The ifu warns at least 99.9% of the balloons (with a 95% confidence level) will not burst at or below the rbp.
 
Event or Problem Description

Brand Name
ANGIOSCULPT OTW PTA
Common Device Name
CATHETER, PTA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
SPECTRANETICS
5055 brandin court
fremont CA 94538
Manufacturer Contact
ana tan
5055 brandin court
fremont, CA 94538
MDR Report Key13402642
Report Number3005462046-2022-00007
Device Sequence Number17393156
Product Code PNO
UDI-Device Identifier00813132021436
UDI-Public00813132021436
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/22/2024
Device Model Number2092-6040
Device Catalogue Number2092-6040
Device Lot NumberG21030083
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2022
Initial Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC: 0.018" KYOUSHA GUIDEWIRE; MEDIKIT: 6F ULTRA HIGH FLOW INTRODUCER SHEATH
Patient SexUnknown